# SDR ASOA20150420098

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 36,030 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  RT OMEGA BEAM HAS CORROSION AT FR 23.  REPAIRED RT OMEGA BEAM IAW EC5320-02031.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
